Relaxed inexact algorithm for continuous complementarity problems on measure spaces

S. Y. Wu, Xiaoqi Yang, J. C. Yao

Research output: Journal article publicationJournal articleAcademic researchpeer-review


In this paper, we discuss a type of continuous complementarity problems posed over a measure space. A new relaxed inexact algorithm for the solution of these problems is introduced. Some convergence results are derived.
Original languageEnglish
Pages (from-to)657-666
Number of pages10
JournalJournal of Optimization Theory and Applications
Issue number3
Publication statusPublished - 1 Dec 2001


  • Continuous complementarity problems
  • Inexact solutions
  • Linear complementarity problems

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this